# SDR COEA2015012701913

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,329 hours, 34,743 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cover
- Part number: S5421210600100
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED NORMALLY WITHOUT INCIDENT.  DURING POST FLIGHT INSPECTION, THE FIRST OFFICER NOTED THAT THE NR 2 ENG OTBD COWLING COVER WAS MISSING.  AT NO POINT DURING THE FLIGHT WERE ANY IRREGULARITIES APPARENT TO THE CREW.  INSTALLED MISSING NR 2 ENG OTBD COWL ASSEMBLY IAW ATR 42 IPC 54-22-60 FIG 03 ITEM 70.
